# SDR ASOA201000826

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.   REMOVED FS 280 BEAM, ALL WORK DONE IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.  PERFORMED LPI, TYPE1, METHOD C ON CUT LINE ON NEW FS 280.00 BEAM IAW SRM 52-12-00-001-001 IAW NDT INSP PROCEDURE PT-1.  NO INDICATIONS NOTED AT THIS TIME.
